# SDR IPXA2014031282226

- Difficulty date: February 26, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 28,687 hours, 19,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54167
- Condition: Bent
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S4C4, AFT CARGO BAY BETWEEN BS 1200 AND 1220 LBL 10.45 FLOOR SUPPORT BENT IN 2 LOCATIONS.  R & R AFT CARGO FLOOR SUPPORT IAW SRM 51-40-02.
